# SDR SWI2025F00656

- Difficulty date: April 10, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 50,575 hours, 43,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CABIN FLOOR SILL UPPER SURFACE CORRODED AROUND NUTPLATE HOLE FS 446.00  (C-CHECK RO 05/27/2025)COMPLIED WITH R/H CABIN FLOOR SILL UPPER SURFACE REPAIR AROUND NUTPLATE HOLE AT FS446.00 IAW BOMBARDIER REO 601R-53-41-666 REV-C DATED 2012-11-06. MAJOR REPAIR, MAJOR REPAIR FORMS HAVE BEEN COMPLETED SEE M-337 AND TASK CARD ATTACHED.
